# SDR CALA2016112800980

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 62,475 hours, 14,200 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710101
- Part serial: 2219
- Condition: Faulty
- Location: Cockpit
- Part time: 1,122 hours, 164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALTIMETER AT FLT 340 READING 34430 FT. R&R STANDBY ALT AS PER AMM 34-13-06, REF IPC 34-13-06-01, OPS CHK GOOD.
